# SDR AALA2020031869026

- Difficulty date: March 15, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 30,991 hours, 12,582 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Valve
- Part number: 12D10212
- Condition: Clogged
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - AFTER TAKE-OFF, THROUGH CLIMBOUT TO CRUISE ALTITUDE (FL360), CREW REPORTED ROTTEN EGG SMELL THROUGHOUT CABIN.  ACCOMPLISHED MCM 05-96-70 SMOKE/ODOR/FUMES INITIAL TROUBLESHOOTING. FOUND L1 DOOR DRAIN VALVE CLOGGED.  REMOVED AND REPLACED GRAY WATER DRAIN VALVE PER AMM 38-31-02, OPERATIONAL AND LEAK CHECKS GOOD. NO ODOR SMELL NOTED. OKAY FOR  SERVICE.
